# SDR TWAA0010002

- Difficulty date: June 25, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N650TW
- Make and model: Boeing 767205
- Aircraft serial: 23057
- Aircraft time: 63,529 hours, 16,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE AT MID GALLEY AND ROW 18 TO 23, RT SIDE.  FOUND LIGHTS WET.  REMOVED AND DRIED THE LAMPS AND ALL CONNECTIONS.  CHECK-C 6-4-00 LAX.
